# SDR UIEA2022020900099

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 13,780 hours, 1,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER STATION FLASHLIGHT TEST LIGHT FLASHING CONTINUOSLY(  TRANSFER TO MDDR # 160827 IAW MEL 25-64-02 CAT C DUE DATE 15 FEB 22 PLACARD INSTALLED   /   6 FEB 22 - LP 159885 - ITEM 1 - LEJ - CHECKED AND FOUND TEST SWITCH STUCK IN TEST MODE. FREED SWITCH AND CLEANED. SYS OPS CHECK NML. THIS CLEARS MDDR 160827.  )
